Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 85, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 25, 2005, 10:48 PM EDT for Lenawee County, Michigan. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2005, 10:48 PM EDT (02:48 UTC)
- Expired
- Jul 25, 2005, 11:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Lenawee County, MI
The radar
The Detroit radar (KDTX), 99 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 11:04 PM EDT | TSTM WND DMG | Hanover, MI | 5 TO 6 TREES DOWN IN HANOVER TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 260250
SVRDTX
MIC091-260345-
/O.NEW.KDTX.SV.W.0085.050726T0248Z-050726T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1048 PM EDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LENAWEE COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 1145 PM EDT
* AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22
MILES WEST OF CEMENT CITY TO 10 MILES WEST OF ADDISON TO 11 MILES
WEST OF MUNSON...OR ALONG A LINE EXTENDING FROM ALBION TO HILLSDALE
TO 15 MILES NORTH OF BRYAN...MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLIN...MUNSON...MANITOU BEACH...ONSTED AND DEVILS LAKE AROUND
1055 PM EDT CAMBRIDGE JUNCTION...MORENCI...CLAYTON AND CEMENT CITY
AROUND 1100 PM EDT SPRINGVILLE AND CADMUS AROUND 1105 PM EDT
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
4201 8375 4207 8384 4208 8410 4237 8429
$$
SC / BGM2 follow-up statements
000
WWUS53 KDTX 260307
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1107 PM EDT MON JUL 25 2005
MIC091-260345-
/O.CON.KDTX.SV.W.0085.000000T0000Z-050726T0345Z/
LENAWEE MI-
1107 PM EDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM EDT FOR
LENAWEE COUNTY...
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF CEMENT CITY TO HUDSON TO MUNSON...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF HILLSDALE TO 15 MILES SOUTHEAST
OF HILLSDALE TO 17 MILES NORTHEAST OF BRYAN...MOVING NORTHEAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLIN...LIME CREEK AND ADDISON BY 1115 PM EDT
MANITOU BEACH...DEVILS LAKE...CLAYTON AND CEMENT CITY BY 1120 PM
EDT
MORENCI BY 1125 PM EDT
CAMBRIDGE JUNCTION AND CADMUS BY 1130 PM EDT
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.
LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
4201 8375 4207 8384 4208 8410 4237 8429
$$
BGM / SC000
WWUS53 KDTX 260344
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1144 PM EDT MON JUL 25 2005
MIC091-260353-
/O.EXP.KDTX.SV.W.0085.000000T0000Z-050726T0345Z/
LENAWEE MI-
1144 PM EDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY
RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WERE STILL POSSIBLE FROM
THESE THUNDERSTORMS.
LAT...LON 4223 8485 4192 8458 4169 8452 4176 8381
4201 8375 4207 8384 4208 8410 4237 8429
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:50 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 25, 9:50 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 950 PM EDT MON JUL 25 2005 .UPDATE... THE CURRENT FORECAST LOOKS IN GOOD SHAPE. SO NO UPDATES ARE PLANNED. SCATTERED CONVECTION CONTINUES TO DEVELOP ACROSS THE REGION WITHIN LOW LEVEL MOISTURE ADVECTION. THE STRONGEST STORMS THIS EVENING SHOULD BE ACROSS THE FAR SOUTHERN PORTIONS OF THE AREA...CLOSER TO THE HIGHER SURFACE BASED INSTABILITY. MORE NUMEROUS CONVECTION IS STILL EXPECTED OVERNIGHT AS LOW LEVEL JET OVER ILLINOIS STRENGTHENS. MAXIMUM LOW LEVEL CONVERGENCE WILL BE FOCUSSED TO THE WEST OF SE MICHIGAN. HOWEVER... THERE IS GOOD INDICATION THAT STORMS DEVELOPING OVER N IL/SOUTHERN WI WILL PROPAGATE EASTWARD INTO SE MICHIGAN OVERNIGHT. BASED ON 18Z MODEL GUIDANCE AND TAKING A LOOK AT THE 00Z UPPER AIR DATA... CAN SEE THE POTENTIAL FOR UP TO 2K J/KG ELEVATED CAPE OVERNIGHT. THIS ALONG WITH A STRENGTHENING MID LEVEL WIND FIELD SHOULD STILL WARRANT A RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT. && .AVIATION... ISSUED AT 703 PM. A DOME OF STABLE AIR CURRENTLY RESIDES OVER MUCH OF SOUTHEAST MICHIGAN. THERE IS HOWEVER A TREMENDOUS INSTABILITY GRADIENT EXTENDING FROM SOUTHERN WISCONSIN TO CENTRAL OHIO. THIS LOW LEVEL MOISTURE AND ELEVATED INSTABILITY WILL LIFT NORTH THIS EVENING AND MAY TOUCH OFF SOME SCATTERED SHOWERS AND THUNDERSTORMS. A MID LEVEL VORTICITY MAXIMUM OVER SOUTHERN WISCONSIN MAY HELP FOCUS ADDITIONAL CONVECTION ACROSS THE SAGINAW VALLEY THIS EVENING. AT THIS TIME... COVERAGE MAY BE TOO WIDELY SCATTERED TO MENTION IN THE TAFS. THE BETTER POTENTIAL FOR CONVECTION LOOKS TO BE OVERNIGHT AS A 50KT LOW LEVEL JET DEVELOPS OVER ILLINOIS. THIS WILL SEND A STRONG SURGE OF LOW LEVEL MOISTURE ADVECTION AND MID LEVEL INSTABILITY INTO SE LOWER MICHIGAN OVERNIGHT. IT LOOKS AS THOUGH THE STRONGEST LOW LEVEL CONVERGENCE WILL BE FOCUSSED FROM SW LOWER MI INTO THE SAGINAW VALLEY. HOWEVER WITH THE WIND FIELDS... THERE IS THE POTENTIAL FOR STORMS TO MOVE EAST INTO FNT AND DTW/DET. SO WILL KEEP A MENTION OF THUNDER IN ALL THE TAF SITES TONIGHT. LOW PRESSURE WILL MOVE INTO NORTHERN LOWER MI TUES MORNING AND SEND A COLD FRONT INTO SE MICHIGAN DURING THE EARLY AFTERNOON. FAIRLY GUSTY SOUTHWEST WINDS ARE EXPECTED AHEAD OF THIS FRONT. THE FRONT SHOULD FOCUS WIDESPREAD SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. && .SHORT TERM...TONIGHT AND TUESDAY (ISSUED AT 342 PM) ACTIVE WEATHER ANTICIPATED DURING THE NEXT 24 HOURS AS BROAD UPPER LEVEL TROUGH PUSHES INTO THE GREAT LAKES REGION. MUCH DRIER AND COOLER AIRMASS CURRENTLY IN PLACE OVER SOUTHEAST MICHIGAN...AS SURFACE DEW POINTS ARE GENERALLY IN THE MID 50S TO MID 60S. SURFACE BASED FRONT OVER THE EXTREME NORTHERN OHIO VALLEY REMAINS NEARLY STATIONARY AT THIS HOUR. WEAK HIGH PRESSURE AND ASSOCIATED STABLE AIRMASS (CINS GREATER THAN 200 J/KG) OVER SOUTHERN LOWER MICHIGAN HAVE KEPT ACTIVITY COMFORTABLY SOUTH OF THE CWA. WITH THE BIG SQUALL LINE WORKING THROUGH NORTHWEST OHIO...THE ATMOSPHERE HAS BEEN WORKED OVER PRETTY GOOD AS WELL. IT WILL THUS TAKE A WHILE TO TRANSPORT MOISTURE AND GOOD INSTABILITY BACK INTO SOUTHERN LOWER MICHIGAN...WHICH MAKES THE PROBABILITY FOR SEVERE WEATHER LOWER. NONE-THE-LESS...STILL LOTS OF LOW LEVEL MOISTURE (SURFACE DEW POINTS IN THE 70S) AND INSTABILITY (100 MB MEAN CAPE OF 2500 TO 5000 J/KG) OVER IOWA AND CENTRAL ILLINOIS/INDIANA...WHICH WILL BE PUSHING NORTH. UPSTREAM OVER THE WESTERN GREAT LAKES/MIDWEST...STILL WAITING FOR POSSIBLE MCS TO DEVELOP AS LOW LEVEL JET VEERS TO THE SOUTHWEST AND INCREASES TO GREATER THAN 50 KNOTS. ONE MCV HAS BEEN NOTED PUSHING INTO SOUTHWEST WISCONSIN...WITH STORMS FIRING JUST WEST OF CHICAGO ONCE AGAIN. MORE CONCERNED WITH ACTIVITY WHICH IS TRYING TO ORGANIZE OVER NORTHERN MISSISSIPPI VALLEY. WARM FRONT WILL BE LIFTING NORTH THIS EVENING WITH TREMENDOUS MOISTURE ADVECTION OVER SOUTHERN LOWER MICHIGAN THROUGH TOMORROW MORNING. 850 MB THETA-E RIDGE PROGGED TO RESIDE OVER SOUTHEAST MICHIGAN BY MORNING. BOTH GFS/NAM INDICATING PW VALUES CLIMBING ABOVE 2 INCHES. 12Z WRFXX/GFS IMPLYING THE MAIN ACTION (HEAVY RAINFALL) WILL BE OVER NORTHERN LOWER MICHIGAN...JUST NORTH OF THE MAIN SURFACE LOW TRACK. DESPITE BEING CLIMATOLOGICALLY UNFAVORED TIME OF DAY...OUR BEST CHANCE OF SEVERE WEATHER IS LATE TONIGHT AS THE AIRMASS OVER SOUTHEAST MICHIGAN DESTABILIZES ENOUGH WITH INCREASING 0-6 KM WIND SHEAR. EVEN IF THE THUNDERSTORMS ARE NOT ENTIRELY SURFACE BASED...IT DOES NOT TAKE MUCH TO TRANSPORT DAMAGING WINDS TO THE SURFACE WITH SHALLOW BASED INVERSION AND STRONG LOW LEVEL JET BELOW 5000 FEET. WITH SURFACE BASED CONVECTION...0-1 KM SR HELICITY OF 200+ SUPPORTS POSSIBLE TORNADOES NEAR THE TRIPLE POINT. IF WE DONT SEE SEVERE WEATHER TONIGHT...ANOTHER GOOD CHANCE TOMORROW WITH ACTUAL STRONG COLD FRONT (ESPECIALLY FAR EASTERN THIRD OF CWA)...WHICH DOES NOT CLEAR THE ENTIRE CWA UNTIL DAYS END. SLOWER TIMING OF FRONT SHOULD ALLOW DETROIT METRO AREA TO APPROACH 90 DEGREES ONCE AGAIN. && .LONG TERM... STILL SOME UNCERTAINTY AS TO THE FRONTAL SPEED TUESDAY NIGHT... WITH THE 12Z NAM CONTINUING TO BE FASTER THAN THE GFS/WRF-XX. GFS/WRF-XX HAVE BEEN CONSISTENT AS WELL RIPPLING WAVES ALONG THE BOUNDARY... KEEPING PRECIP ACROSS THE CWA THROUGH TUESDAY NIGHT AND INTO WEDNESDAY. NAM BUILDS HIGH PRESSURE IN AND DRIES US OUT MUCH FASTER. WILL KEEP THE CURRENT FORECAST IDEA...LEANING TOWARD A SLOWER SOLUTION...BUT NOT QUITE AS SLOW AS THE GFS/WRF-XX WOULD INDICATE. WILL KEEP SCATTERED/CHANCE TSRA GOING ACROSS MOST OF THE CWA TUESDAY EVENING...TAPERING PRECIP OFF FROM NORTH TO SOUTH THROUGH WEDNESDAY MORNING. WILL ALSO KEEP TEMPERATURES ON THE WARMER SIDE OF THE NAM MOS GUIDANCE...WITH THE HIGH PRESSURE SLOWER TO BUILD IN ACROSS THE REGION. LEADING EDGE OF THE SURFACE HIGH BUILDS INTO THE CENTRAL GREAT LAKES WEDNESDAY AFTERNOON/NIGHT. AIRMASS DRIES OUT AGAIN...WITH CLEARING SKIES AND DEWPOINTS DROPPING BACK INTO THE 50S. CONTINUING NORTHERLY FLOW AND WEAK COLD ADVECTION WILL LEAD TO HIGHS BELOW NORMAL IN THE MID 70S. IN ADDITION TO A COOL START...GOOD RADIATIONAL COOLING WEDNESDAY NIGHT WITH A WEAK GRADIENT AND DRY AIRMASS UNDER THE HIGH WILL LEAD TO LOWS IN THE LOW 50S. 12Z NAM/GFS ARE COMING INTO BETTER AGREEMENT WITH THEIR HANDLING OF A STRONG NORTHERN STREAM SHORTWAVE THAT SWINGS THROUGH THE NORTHERN GREAT LAKES THURSDAY INTO FRIDAY. EARLIER RUNS HAD DIFFERENCES OF UP TO A DAY APART WITH THE TIMING OF THE SURFACE FRONT THAT DROPS THROUGH SOUTHEAST MICHIGAN. BOTH MODELS CONTINUE TO TAKE THE UPPER WAVE QUICKLY TO THE EAST...WITH THE SURFACE FRONT WEAKENING WITH THE LOSS OF THE UPPER SUPPORT AS IT MOVES SOUTHWARD TOWARD THE CWA. MOISTURE IS ALSO SOMEWHAT LIMITED. THEREFORE WILL KEEP THE FORECAST DRY FOR THURSDAY NIGHT/FRIDAY. HIGH PRESSURE BUILDS BACK ACROSS THE GREAT LAKES BY FRIDAY NIGHT...AND THEN LINGERS FROM THE LOWER GREAT LAKES TO NEW ENGLAND THROUGH THE REST OF THE FORECAST PERIOD. THIS IS A CHANGE FROM THE PREVIOUS FORECAST...WHICH WAS BASED ON A FRONTAL PASSAGE SATURDAY NIGHT/SUNDAY. 00Z WRF-XX/ECMWF WERE SIMILAR TO EARLIER GFS RUNS BRINGING A COLD FRONT THROUGH THIS WEEKEND...WHILE THE 00Z GFS/06Z DGEX KEPT HIGH PRESSURE OVER THE REGION. 12Z GFS WAS SIMILAR TO THE 00Z RUN...AND THE 12Z WRF-XX CAME ON BOARD WITH THE DRIER SOLUTION AS WELL. KEPT THE FORECAST DRY THROUGH THE EXTENDED...AND ADJUSTED WIND GRIDS TO FEATURE MORE OF AN EASTERLY FLOW AS OPPOSED TO NORTHWESTERLY BEHIND THE FRONT. TEMPERATURES WILL SLOWLY MODERATE BACK TO NEAR NORMAL IN THE LOW/MID 80S BY EARLY NEXT WEEK. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION/UPDATE...CONSIDINE SHORT TERM...SF LONG TERM....BRAVENDER
Hazardous weather outlook, Jul 25, 4:00 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 PM EDT MON JUL 25 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-261100- BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND-MONROE- OAKLAND-SAGINAW-SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE- 400 PM EDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS BY LATE THIS EVENING...WITH THUNDERSTORMS LIKELY OVERNIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM MOVEMENT IS EXPECTED TO BE NORTHEAST AT 25 MPH. IN ADDITION...HEAVY RAINFALL MAY PRODUCE LOWLAND AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT MOVING THROUGH SOUTHEAST MICHIGAN WILL BRING YET ANOTHER ROUND OF THUNDERSTORMS ON TUESDAY. SEVERE WEATHER WILL BE POSSIBLE WITH THESE STORMS...WITH HEAVY RAINFALL REMAINING A CONCERN. SOME OF THESE STORMS MAY PERSIST INTO TUESDAY NIGHT ALONG AND SOUTH OF INTERSTATE 69...BEFORE THE COLD FRONT SHIFTS OFF TO THE SOUTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-261100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 400 PM EDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS BY LATE THIS EVENING...WITH THUNDERSTORMS LIKELY OVERNIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM MOVEMENT IS EXPECTED TO BE NORTHEAST AT 25 MPH. IN ADDITION...HEAVY RAINFALL MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT MOVING THROUGH SOUTHEAST MICHIGAN WILL BRING YET ANOTHER ROUND OF THUNDERSTORMS ON TUESDAY. SEVERE WEATHER WILL BE POSSIBLE WITH THESE STORMS...WITH HEAVY RAINFALL REMAINING A CONCERN. SOME OF THESE STORMS MAY PERSIST INTO TUESDAY NIGHT...MAINLY FROM THE ST CLAIR RIVER TO THE MICHIGAN WATERS OF LAKE ERIE...BEFORE THE COLD FRONT SHIFTS OFF TO THE SOUTHEAST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SF HTTP://WEATHER.GOV/DETROIT
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:10 AM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 3:36 AM EDT | Special Marine Warning | DTX | 57 min | |
| Jul 26, 4:24 AM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 5:07 AM EDT | Special Marine Warning | DTX | 84 min | |
| Jul 26, 6:33 AM EDT | Special Marine Warning | DTX | 59 min | |
| Jul 26, 1:12 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 35 min |
| Jul 26, 1:15 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jul 26, 1:19 PM EDT | Special Marine Warning | DTX | 56 min | |
| Jul 26, 1:28 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 62 min |
| Jul 26, 2:13 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 20 min |
| Jul 26, 2:16 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 76 min |
| Jul 26, 2:28 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jul 26, 2:39 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 77 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.